# SDR CALA2015091194297

- Difficulty date: September 10, 2015
- Submitted: September 11, 2015
- Operation: Air carrier
- Aircraft: N587UA
- Make and model: Boeing 757222
- Aircraft serial: 26713
- Aircraft time: 71,661 hours, 24,301 cycles
- Engine: Pwa PW2037
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT PIT BILGE, SHEAR TIE ANGLE AT STATION 1600, BETWEEN STRINGER 29 - 28L HAS CORROSION.  REMOVED & INSTALLED NEW SHEAR TIE IAW DWG 146N1021-224 & SRM 51-40-02.
